Depersonalization Support Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
Hi Guys,

I've a lot of symptoms after an XTC trip 4 years ago where I took 1 strong pill. I didn't have a bad trip, but I woke up in anxiety the day after.

I was wondering if this has something to do with anxiety/DP or I caused real brain damage.

My symptoms are:

- Extreme brain fog

- Low emotions

- Not connecting to people like I used to

- Extreme fatigue

- Easy overstimulated

- Vision goes blurry after overstimulation

- Sleep is not as refreshing

- 24/7 muscle cramps and worsening after stress and mental effort. (reading or writing)

People say working out is a good cure, in my case it makes me feel a lot worse the next days. (hangover style) I tried cycling, walking and fitness.

Also stress or thinking/working makes me overstimulated. It feels a lot like burn out symptoms, but I don't think this is a burnout cause it happend from one day on another after this trip.

I've been a lot better (50%) after quitting work and only doing hobbies, but after starting to work again the symptoms worsened fast.

Can someone give his opinion on this one, thanks!
 
1 - 1 of 1 Posts
Top